TU Darmstadt / ULB / TUbiblio

Some considerations on Poincare maps for chaotic flows

Just, Wolfram and Kantz, H. (2000):
Some considerations on Poincare maps for chaotic flows.
A 33, In: Journal of physics, pp. 163-170. [Article]

Item Type: Article
Erschienen: 2000
Creators: Just, Wolfram and Kantz, H.
Title: Some considerations on Poincare maps for chaotic flows
Language: English
Journal or Publication Title: Journal of physics
Volume: A 33
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:24
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details